# SDR IPXA12M76118

- Difficulty date: October 8, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AAA70881
- Condition: Cracked
- Location: Fs 1129 L51l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON END FITTING 51L AT FS1129/6-76 IS CRACKED.  R & R LONGERON END FITTING 51L AT FS1129/6-76 REF DWG NAA675 AND SRM 51-33-01, PG 30.
